MathSciNet Relay Station
MathSciNet bibliographic data
MR1791137 05E10 (05A17 47A75 60C05)
Baik, J.; Deift, P.; Johansson, K. On the distribution of the length of the second row of a Young diagram under Plancherel measure. Geom. Funct. Anal. 10 (2000), no. 4, 702–731.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement